# SDR CA040805012

- Difficulty date: August 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 38,207 hours
- Engine: Pwa JT8D219
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FLAPS WERE SELECTED AT 24, FOR TAKE OFF ON RUNWAY 24 (6150 FT). WHEN FLAPS WERE INITIALLY SELECTED, THE SLATS EXTENDED TO LAND. THE FLAPS WERE CYCLED AND 24/24 TAKE OFF WAS DISPLAYED.  WHEN THROTTLES WERE ADVANCED FOR T/O, THE SLATS EXTENDED TO LAND AND THE CHIME WAS HEARD. THE T/O WAS ABORTED AT LESS THEN 60 KNOTS. THE FLAPS WERE CYCLED AGAIN AND THE THROTTLES WERE ADVANCED SLIGHTLY TO ENSURE THE SLATS REMAINED AT TAKE OFF. THROUGH 90 KNOTS THE SLATS EXTENDED AND THE TAKE OFF WAS REJECTED. MAINTENANCE ADJUSTED THE FLAP SWITCH (S1-467) IAW THE AMM AND CHECKED SERVICEABLE. ALSO AN AUTOPILOT CHECK CARRIED OUT IAW AMM 22-10-00.  AIRCRAFT WAS RELEASED WITH NO FURTHER FAULTS.
